# SDR USAASB00234

- Difficulty date: August 27, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6507506
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 26,489 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 808 - DURING CLIMB-OUT FROM MCO, EN ROUTE TO PHL, CREW NOTICED A LOSS OF NR 1 ENGINE HYDRAULIC PRESSURE ON THE ENGINE DRIVEN PUMP AND THE SYSTEM A HYDRAULIC QUANTITY INDICATOR READING BELOW ONE-QUARTER GALLON.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT MCO.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP.  OPERATIONAL CHECK GOOD.  NO LEAKS NOTED.  (M)
